# SDR CALA0700674

- Difficulty date: November 11, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 68,198 hours, 30,876 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630364
- Condition: Corroded
- Location: Bs 203 S28l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME AND SUPPORT CORRODED AT STA 203.8, S28L TO S28R, RBL 5.7 TO LBL 5.7.  THE FRAME CHORD AND SUPPORT WERE REMOVED AND REPLACED IAW SRM 51-40-02.
